# SDR 96ZZZX3197

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 9581001723
- Condition: Index Wrong
- Location: Gear Doors
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GEAR DOORS WILL NOT CLOSE PROPERLY.  FOUND IMPROPER INDEXING ON ACTUATOR FROM BEECHCRAFT FOLLOWING OVERHAUL.
